MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0031089004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel occlusion occurred requiring additional intervention.The 90% stenosed target lesion was located in the minimally tortuous and non-calcified mid left circumflex (lcx) artery.Following pre-dilatation, a 3.5 x 48mm synergy xd drug-eluting stent was advanced for treatment and deployed.The angiogram following stent implantation indicated that the vessel was shut down, it was noted that this was due to plaque protrusion.A balloon was used to regain flow to the lcx with sub-optimal results.A non-boston scientific aspiration device was then used which restored vessel flow.The procedure was completed under local anesthesia.A second lesion was present in the left anterior descending (lad) artery; however, it was left untreated due to the lcx complication.The patient returned on a later date to have the lad treated successfully with a promus elite stent.At that time, the lcx stent was patent with normal flow.No further patient complications were reported, and the patient was fully recovered.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19370393
Report Number2124215-2024-29574
Device Sequence Number7466216
Product Code NIQ
UDI-Device Identifier08714729985235
UDI-Public08714729985235
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2025
Device Lot Number0031089004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexUnknown